# SDR ASAA2015071712869

- Difficulty date: July 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C25156502
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT UPPER, OTBD HORIZONTAL STABILIZER THRUST BEAM CORNER FITTING, APPROX 2" IN LENGTH.  ACFT GROUNDED.  ACCOMPLISHED REPLACEMENT OF LT SIDE HORIZONTAL  STABILIZER THRUST BEAM CORNER  FITTINGS IAW EA 400-55EA-15573, REV A.
